# SDR IPXA2016050402934

- Difficulty date: May 3, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 29,930 hours, 20,341 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Fwd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR WILL NOT CLOSE FROM THE INSIDE.  LUBRICATED FWD CREW ENTRY DOOR IAW M12-21-20-643-00-1 OPERATED FINE.  CREW ENTRY DOOR IAW AMM 52-12-00, DOOR OPS CHECKED GOOD.
